Well-posedness and propagation of singularities for initial boundary value problem for second order hyperbolic equation with general boundary condition
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1979-1980), Exposé no. 2, 14 p.
@article{SEDP_1979-1980____A2_0,
     author = {Eskin, G.},
     title = {Well-posedness and propagation of singularities for initial boundary value problem for second order hyperbolic equation with general boundary condition},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:2},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1979-1980},
     mrnumber = {600686},
     language = {en},
     url = {www.numdam.org/item/SEDP_1979-1980____A2_0/}
}
Eskin, G. Well-posedness and propagation of singularities for initial boundary value problem for second order hyperbolic equation with general boundary condition. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1979-1980), Exposé no. 2, 14 p. http://www.numdam.org/item/SEDP_1979-1980____A2_0/

[1] R. Beals: Mixed boundary value problems for non strict hyperbolic equations Bull. AMS (1972) pp.520-521. | MR 298225 | Zbl 0255.35062

[2] J. Chazarain: Problèmes de Cauchy abstraits et application a quelques problèmes mixtes, J. Funct. Analysis v. 7. (1971), pp.386-446. | MR 276830 | Zbl 0211.12902

[3] G. Eskin: Parametrix and propagation of singularities for the interior mixed hyperbolic problem, Journ. d'Analyse Math. v. 32. (1977) pp.17-62. | MR 477491 | Zbl 0375.35037

[4] G. Eskin: Propagation of singularities for the interior mixed hyperbolic problem, Sem. Goulaouic-Schwartz 1976-1977, exposé n° XII. | Numdam | MR 481566 | Zbl 0361.35042

[5] L. Garding: Le problème de la dérivée oblique pour l'équation des ondes, C. R. Acad. Sc. Paris t.285, 1977, pp.773-775, ET C. R. Acad. Sc. Paris t.286 (1978 p.1199. | Zbl 0386.35024

[6] I.M. Gelfand, G.E. Shilov: Generalized functions v.3, Fizmatgiz Moscow, 1958. | Zbl 0159.18301

[7] M. Ikawa: Problèmes mixtes pour l'équation des ondes II, Pibl. R.I.M.S. Kyoto Univ. v. 13. n° 1 (1977), 61-106. | MR 499747 | Zbl 0362.35054

[8] M. Ikawa: On the mixed problems for the wave equation in an interior domain, Comm. in P. D. E. 3(3), 249-295 (1978). | MR 481557 | Zbl 0389.35028

[9] M. Ikawa: Preprint (1979).

[10] R. Melrose, J. Sjostrand: Propagation of singularities near the boundary II (in preparation).

[11] S. Miyataké: A sharp form of the existence theorem for hyperbolic mixed problems of second order, J. Math. Kyoto Univ. 17 (2), 1977, p.199-223. | MR 492901 | Zbl 0374.35028

[12] K. Kajitani: A necessary condition for the well-posed hyperbolic mixed problem with variable coefficients, J. Math. Kyoto University 14 (1974), 231-242. | MR 377294 | Zbl 0291.35058

[13] L. Nirenberg: Lectures on Linear P. D. E., Regional conference series in Math., n° 17, Providence, R. I., 1973. | MR 450755 | Zbl 0267.35001